全部 标题 作者
关键词 摘要


Sulfasalazine-induced DRESS syndrome (Drug Rash with Eosinophilia and Systemic Symptoms)

DOI: 10.1590/S1516-31802008000400006

Keywords: drug eruptions, sulfasalazine, hypersensitivity, eosinophilia, sulfonamides.

Full-Text   Cite this paper   Add to My Lib

Abstract:

context: dress syndrome (drug rash with eosinophilia and systemic symptoms) is a type of drug reaction commonly mistaken for a viral infection. it must be recognized promptly due to its high morbidity and 10% mortality rate. few cases of dress syndrome induced by sulfasalazine have been reported in the literature. case report: the case of a 47-year-old white brazilian woman who developed dress syndrome eight weeks after starting a course of sulfasalazine for treatment of seronegative arthritis is reported. she presented a skin rash, fever, hepatitis, lymphadenopathy, eosinophilia and atypical lymphocytes. the causative drug was discontinued immediately, but she only improved after treatment with prednisone.

Full-Text

comments powered by Disqus